MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001C0
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our columns.As stated, during a surgical procedure on a patient, the operating table column became inoperative, even with control panel and the remote control were non-functional.The malfunction resulted in the transfer of the patient to another operating room.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or the override panel, leading to inability to position the patient as required, was to reoccur.
 
Additional Manufacturer Narrative
The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.E1 initial reporter: (b)(6).E1 event site name: (b)(6).

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key24813036
Report Number8010652-2026-0000033
Device Sequence Number18541914
Product Code FQO
UDI-Device Identifier04046768031555
UDI-Public(01)04046768031555
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001C0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/21/2026
07/02/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/07/2026
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown